MathSciNet Relay Station
MathSciNet bibliographic data
MR2221147 32Q15 (53C21 53C55)
Cao, Huai-Dong; Tian, Gang; Zhu, Xiaohua Kähler-Ricci solitons on compact complex manifolds with $C_1(M)>0$. Geom. Funct. Anal. 15 (2005), no. 3, 697–719.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement